MAUDE Adverse Event Report: SIVANTOS PTE LTD TRUHEARING; TH ADVANCED 6 RIC LI

SIVANTOS PTE LTD TRUHEARING; TH ADVANCED 6 RIC LI
Catalog Number 21010684
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear infection (4813)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this event, the patient had experienced multiple infections.He was originally fitted for hearing aids on (b)(6) 2023.Patient was seen twice by ent in (b)(6) for otagilia and otidus externa.Patient was prescribed ear drops, antibiotics and prednisone for treatment.Per the healthcare provider, patient has not been seen since the occurence and will no longer be wearing hearing aids.Results of technical investigation found the returned devices have been investigated without any objections.It is unlikely that new hearing aid products can contaminate the patients skin with bacterium or virus which can cause an otits.Closing the ear canal with ear molds or domes, might support an existing otitis infection.Used domes or sleeves may close the ear canal and support a humid climate which may promote an otitis.All materials which are in contact with customers skin were tested for their biocompatibility based on iso-10993-1.No further investigation can be done.
 
Additional Manufacturer Narrative
We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submissions (submitted on 11/17/2023).Distributor, importer and manufacturer are under the ws audiology compliance system.

Brand Name
TRUHEARING
Common Device Name
TH ADVANCED 6 RIC LI
Manufacturer (Section D)
SIVANTOS PTE LTD
18 tai seng street
#08-08
singapore south east 53977 5
SN  539775
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18941188
Report Number3003426343-2024-00029
Device Sequence Number14176725
Product Code OSM
UDI-Device Identifier05714880146875
UDI-Public05714880146875
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number21010684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale